Alert archive / Oklahoma / Tornado Warnings in 2007

Tornado Warning 38, NWS Norman, OK

May 6, 2007Major County, Woods County, Oklahoma

NWS Norman, OK issued this tornado warning at May 6, 2007, 8:49 AM CDT for Major County, Woods County, Oklahoma. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2007, 8:49 AM CDT (13:49 UTC)
Expired
May 6, 2007, 9:15 AM CDT
In force
26 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

Counties Major County, OK, Woods County, OK

The radar

The Vance AFB radar (KVNX), 70 km from the middle of the area, began a volume at 13:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 1.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2007-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2828 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2007-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2828 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
2.7
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 061349
TOROUN
OKC093-151-061415-
/O.NEW.KOUN.TO.W.0038.070506T1349Z-070506T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
849 AM CDT SUN MAY 6 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWEST MAJOR COUNTY IN NORTHWEST OKLAHOMA...
  SOUTHERN WOODS COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 915 AM CDT

* AT 849 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER MAJOR
  COUNTY...MOVING NORTHEAST AT 40 MPH.

* THE TORNADO WILL GENERALLY REMAIN IN RURAL AREAS OF MAJOR AND WOODS
  COUNTIES.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3639 9893 3630 9884 3646 9857 3661 9875

$$


MAXWELL
1 follow-up statement
000 
WWUS54 KOUN 061405
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
903 AM CDT SUN MAY 6 2007

OKC093-061413-
/O.CAN.KOUN.TO.W.0038.000000T0000Z-070506T1415Z/
MAJOR OK-
903 AM CDT SUN MAY 6 2007

...THE TORNADO WARNING HAS BEEN CANCELLED FOR MAJOR COUNTY...

THIS STORM HAS MOVED OUT OF MAJOR COUNTY.

LAT...LON 3649 9878 3645 9872 3650 9853 3669 9860

$$

OKC151-061415-
/O.CON.KOUN.TO.W.0038.000000T0000Z-070506T1415Z/
WOODS OK-
903 AM CDT SUN MAY 6 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR WOODS
COUNTY...

AT 903 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER SOUTHERN 
WOODS COUNTY ABOUT 15 MILES SOUTHEAST OF WAYNOKA... MOVING NORTHEAST 
AT 40 MPH.

* THE THE TORNADO WILL GENERALLY REMAIN IN RURAL AREAS OF WOODS
  COUNTY.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3649 9878 3645 9872 3650 9853 3669 9860

$$


MAXWELL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 6, 3:53 AM CDT, 4 hours 56 minutes earlier.

Area forecast discussion, May 6, 3:53 AM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
353 AM CDT SUN MAY 6 2007

.DISCUSSION...
THE LARGE MCS OVER OUR WESTERN COUNTIES WILL FURTHER COMPLICATE AN
ALREADY COMPLICATED FORECAST. THE BEST GUESS AT THIS POINT IS THAT
THE MCS WILL DRAG ITSELF SLOWLY EAST THROUGH THE REMAINDER OF THIS
MORNING AS IT SLOWLY WEAKENS. A SUBTLE JET MAX THAT SEEMS TO BE
SHOWN ON WV SATELLITE MAY CAUSE A TEMPORARY FLARE-UP ON THE LINE
OF CONVECTION EARLY THIS MORNING... ALTHOUGH ITS EFFECTS MAY
INSTEAD BE TOO FAR WEST TO MAKE MUCH DIFFERENCE.

BY AFTERNOON... MODELS AGREE ON A STRONG SHORTWAVE LIFTING
NORTHEAST FROM THE BASE OF THE SLOWLY RETROGRADING LONGWAVE TROUGH
TO OUR WEST. THEY ALSO ALL PORTRAY A BULGING DRYLINE JUST WEST OF
OUR SOUTHWEST COUNTIES. THIS ALL POINTS TO YET ANOTHER ROUND OF
SEVERE STORMS LATE THIS AFTERNOON AND THIS EVENING... PARTICULARLY
IN THE AREA COVERED BY THE SPC MODERATE RISK. LARGE VALUES OF
PRECIPITABLE WATER AND THE PROBABILITY OF TRAINING STORMS SUGGEST
THAT SOME AREAS WILL RECEIVE QUITE HEAVY RAINFALL AMOUNTS. THE
LOCATION OF THE HEAVY RAIN IS UNCERTAIN DUE TO THE POSSIBILITY
THAT CONVECTION WILL FIRE CLOSER TO A RESIDUAL OUTFLOW BOUNDARY
INSTEAD OF -- OR IN ADDITION TO -- THE DRYLINE.

AFTER TONIGHT... THERE ARE STRONG INDICATIONS THAT THE ENTIRE
WEATHER SYSTEM WILL BE SLOWER TO ADVANCE EAST... SO A FEW
MODIFICATIONS HAVE BEEN MADE TO POPS... WEATHER... QPF... AND EVEN
MINIMUM TEMPERATURES TO ACCOUNT FOR THIS SLOWER PROGRESS.
HOWEVER... DUE TO LIMITED TIME FOR THIS FORECAST... NO SIGNIFICANT
CHANGES WERE MADE PAST DAY 3. LATER SHIFTS WILL NEED TO EVALUATE
THE NEED TO EXTEND POPS LATER IN THE WEEK.

UNLESS THE WEATHER SYSTEMS DO SOMETHING COMPLETELY UNEXPECTED... A
FLOOD WATCH APPEARS INEVITABLE AT SOME POINT WITHIN THE NEXT DAY
OR TWO. REPEATED MCS EVENTS OVER NEARLY THE SAME AREAS SHOULD
RESULT IN LARGE AMOUNTS OF TOTAL RAINFALL... SOMEWHERE IN OUR CWA. HPC
GUIDANCE SHOWS A LARGE AREA OF 5- TO 6-INCH AMOUNTS ACROSS WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS OVER THE NEXT FIVE DAYS. THIS
SEEMS QUITE DOABLE IF THE SYSTEM IS AS SLOW TO MOVE OUT AS THE
MEDIUM-RANGE MODELS NOW SUGGEST. THE CURRENT UNCERTAINTY WITH
LOCATION AND QUANTITY OF PRECIPITATION PRECLUDES A WATCH AT THIS
TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  80  65  78  63 /  50  70  70  60
HOBART OK         83  63  75  60 /  60  60  60  70
WICHITA FALLS TX  84  68  80  63 /  40  60  60  60
GAGE OK           80  58  73  52 /  70  60  60  60
PONCA CITY OK     82  67  79  62 /  50  70  70  70
DURANT OK         85  68  83  67 /  30  50  40  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

32/23
Hazardous weather outlook, May 6, 6:50 AM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
650 AM CDT SUN MAY 6 2007

OKZ004>048-050>052-TXZ083>090-061700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
650 AM CDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF NORTHERN AND WESTERN OKLAHOMA. A SLIGHT RISK OF
SEVERE THUNDERSTORMS COVERS MUCH OF THE REST OF CENTRAL AND WESTERN
OKLAHOMA... AND WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK IS NORTHWEST OF A LINE FROM MEDFORD... TO
WATONGA... TO HOBART... TO MANGUM. THE SLIGHT RISK SURROUNDS THE
MODERATE RISK AND IS NORTHWEST OF A LINE FROM CHANDLER... TO PAULS
VALLEY... TO HENRIETTA TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE THIS AFTERNOON AND
TONIGHT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN TO INITIATE SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND CONTINUE THEM INTO THE NIGHT.

IMPACTS...
HAIL UP TO THE SIZE OF TENNIS BALLS... WINDS IN EXCESS OF 70 MPH...
AND ISOLATED TORNADOES WILL ACCOMPANY THE STRONGEST STORMS.

DISCUSSION...
ONGOING THUNDERSTORM ACTIVITY THIS MORNING MAY PRODUCE SMALL HAIL
AND HEAVY RAIN ACROSS PARTS OF NORTHWEST OKLAHOMA. THUNDERSTORMS ARE
EXPECTED TO INTENSIFY THIS AFTERNOON AND EVENING NEAR OR JUST EAST
OF THE OUTFLOW BOUNDARY GENERATED BY THE MORNING THUNDERSTORM
ACTIVITY OVER WESTERN OKLAHOMA. THE PRESENCE OF VERY UNSTABLE AIR
AND SIGNIFICANT WIND SHEAR WILL FAVOR DEVELOPMENT OF SUPERCELLS
WITH VERY LARGE HAIL... DAMAGING WINDS... AND ISOLATED TORNADOES
LATE THIS AFTERNOON AND EVENING ESPECIALLY ACROSS THE MODERATE RISK
AREA. MEANWHILE... A LARGE UPPER LEVEL STORM SYSTEM OVER THE
SOUTHERN ROCKIES WILL CONTINUE TO PROVIDE SUPPORT FOR THUNDERSTORM
DEVELOPMENT. THUNDERSTORMS ARE EXPECTED TO EXPAND INTO CENTRAL
PORTIONS OF OKLAHOMA OVERNIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 6.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY CAUSE LOCAL FLOODING IN AREAS THAT ARE
AFFECTED BY REPEAT THUNDERSTORM ACTIVITY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE OVER THE AREA
FROM MONDAY INTO WEDNESDAY AS THE UPPER LEVEL STORM SYSTEM TO THE
WEST MOVES SLOWLY EAST. DAY TO DAY CHANGES IN THE LOCATION OF A WEAK
COLD FRONT AND OUTFLOW BOUNDARIES WILL AFFECT THE MOST LIKELY
LOCATIONS FOR SEVERE THUNDERSTORM DEVELOPMENT. THUNDERSTORMS MAY
PERSIST THROUGH FRIDAY.

ALONG WITH THE SLIGHT RISK OF SEVERE WEATHER THROUGH THE MIDDLE OF
THE WEEK... THERE WILL BE A POTENTIAL FOR WIDESPREAD HEAVY RAIN
DEVELOPING WHICH MAY LEAD TO FLOODING.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.

CJS

In the hours before

Special weather statement, May 6, 7:34 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
734 AM CDT SUN MAY 6 2007

OKZ009-015-061300-
DEWEY OK-ELLIS OK-
734 AM CDT SUN MAY 6 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR WESTERN DEWEY AND SOUTHEAST
ELLIS COUNTIES.

A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTHWEST OF CAMARGO AT
734 AM CDT...MOVING NORTHEAST AT 40 MPH. IF THIS STORM MAINTAINS ITS
CURRENT INTENSITY... IT WILL LIKELY PRODUCE NICKEL TO QUARTER SIZE
HAIL AS IT APPROACHES CAMARGO AND VICI.

PEOPLE IN DEWEY AND ELLIS COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

CMS
Special weather statement, May 6, 7:58 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
758 AM CDT SUN MAY 6 2007

OKZ010-015-061330-
DEWEY OK-WOODWARD OK-
758 AM CDT SUN MAY 6 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR DEWEY AND SOUTHEAST
WOODWARD COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED OVER CAMARGO AT 758 AM CDT...MOVING
NORTHEAST AT 40 MPH.

THIS STORM IS LIKELY TO PRODUCE HAIL UP TO ABOUT DIME SIZE.

PEOPLE IN DEWEY AND WOODWARD COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

CMS
Special weather statement, May 6, 8:12 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
812 AM CDT SUN MAY 6 2007

OKZ005-061330-
WOODS OK-
812 AM CDT SUN MAY 6 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR WOODS COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER AVARD AT 812 AM CDT...MOVING
NORTHEAST AT 25 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

24
Special weather statement, May 6, 8:24 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
824 AM CDT SUN MAY 6 2007

OKZ021-061400-
BECKHAM OK-
824 AM CDT SUN MAY 6 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF ERICK AT 824 AM
CDT...MOVING NORTHEAST AT 30 MPH. SMALL HAIL AND WINDS TO 50 MPH
WILL BE POSSIBLE.

PEOPLE IN BECKHAM COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

MAXWELL
Special weather statement, May 6, 8:29 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
829 AM CDT SUN MAY 6 2007

OKZ005-061400-
WOODS OK-
829 AM CDT SUN MAY 6 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR WOODS COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF ALVA AT 829 AM
CDT...MOVING NORTHEAST AT 30 MPH. SMALL HAIL... WIND GUSTS TO 50
MPH... AND HEAVY RAIN WILL BE POSSIBLE.

PEOPLE IN WOODS COUNTY...INCLUDING THE CITY OF ALVA...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT
FOR THREATENING WEATHER CONDITIONS.

MAXWELL
Local storm report, May 6, 8:36 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
836 AM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     TSTM WND GST     6 SE MUTUAL             36.17N 99.09W
05/06/2007  M60 MPH          WOODWARD           OK   MESONET

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:04 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward41 min
May 5, 7:16 PM CDTSevere Thunderstorm WarningOUNBeckham44 min
May 5, 7:24 PM CDTTornado WarningOUNBeckham36 min
May 5, 7:28 PM CDTSevere Thunderstorm WarningOUNRoger Mills47 min
May 5, 7:34 PM CDTTornado WarningOUNWoodward26 min
May 5, 7:40 PM CDTTornado WarningOUNRoger Mills35 min
May 5, 7:51 PM CDTSevere Thunderstorm WarningOUNEllis39 min
May 5, 7:54 PM CDTTornado WarningOUNWoodward51 min
May 5, 8:00 PM CDTTornado WarningOUNBeckham30 min
May 5, 8:06 PM CDTTornado WarningOUNEllis24 min
May 5, 8:09 PM CDTTornado WarningOUNRoger Mills36 min
May 5, 8:23 PM CDTTornado WarningOUNEllis52 min
May 5, 8:25 PM CDTSevere Thunderstorm WarningOUNHarper50 min
May 5, 8:38 PM CDTTornado WarningOUNRoger Mills52 min
May 5, 9:15 PM CDTTornado WarningOUNEllis, Woodward60 min
May 5, 9:25 PM CDTTornado WarningOUNRoger Mills35 min
May 5, 10:11 PM CDTTornado WarningOUNEllis34 min
May 5, 10:30 PM CDTTornado WarningOUNDewey45 min
May 5, 10:55 PM CDTTornado WarningOUNWoodward50 min
May 5, 11:39 PM CDTTornado WarningOUNWoodward36 min
May 6, 12:38 AM CDTSevere Thunderstorm WarningOUNHarper52 min
May 6, 1:52 AM CDTSevere Thunderstorm WarningOUNHarper38 min
May 6, 2:14 AM CDTSevere Thunderstorm WarningOUNEllis46 min
May 6, 2:28 AM CDTSevere Thunderstorm WarningOUNHarper, Woods47 min
May 6, 5:00 AM CDTSevere Thunderstorm WarningOUNRoger Mills45 min
May 6, 5:45 AM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills45 min
May 6, 6:18 AM CDTSevere Thunderstorm WarningOUNBeckham42 min
May 6, 6:25 AM CDTSevere Thunderstorm WarningOUNDewey, Woodward50 min
May 6, 6:57 AM CDTSevere Thunderstorm WarningOUNRoger Mills48 min
May 6, 8:15 AM CDTSevere Thunderstorm WarningOUNWoodward30 min
May 6, 8:33 AM CDTSevere Thunderstorm WarningOUNMajor, Woods42 min
May 6, 9:13 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods47 min
May 6, 9:31 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey59 min
May 6, 9:45 AM CDTSevere Thunderstorm WarningOUNWoodward45 min
May 6, 9:59 AM CDTSevere Thunderstorm WarningOUNAlfalfa16 min
May 6, 10:08 AM CDTSevere Thunderstorm WarningOUNMajor, Woods52 min
May 6, 12:29 PM CDTSevere Thunderstorm WarningOUNHarper32 min
May 6, 1:33 PM CDTSevere Thunderstorm WarningOUNRoger Mills27 min
May 6, 1:42 PM CDTSevere Thunderstorm WarningOUNBeckham33 min
May 6, 1:52 PM CDTSevere Thunderstorm WarningOUNWoodward23 min
May 6, 2:06 PM CDTTornado WarningOUNWoodward24 min
May 6, 2:11 PM CDTSevere Thunderstorm WarningOUNHarmon49 min
May 6, 2:28 PM CDTTornado WarningOUNWoodward17 min
May 6, 2:32 PM CDTSevere Thunderstorm WarningOUNRoger Mills43 min
May 6, 2:40 PM CDTSevere Thunderstorm WarningOUNEllis35 min
May 6, 2:45 PM CDTTornado WarningOUNWoodward45 min
May 6, 2:56 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon49 min
May 6, 3:06 PM CDTTornado WarningOUNWoods24 min
May 6, 3:14 PM CDTSevere Thunderstorm WarningOUNRoger Mills46 min
May 6, 3:15 PM CDTSevere Thunderstorm WarningOUNEllis30 min
May 6, 3:26 PM CDTSevere Thunderstorm WarningOUNWoodward49 min
May 6, 3:30 PM CDTSevere Thunderstorm WarningOUNWoods30 min
May 6, 3:36 PM CDTTornado WarningOUNWoods39 min
May 6, 3:41 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon49 min
May 6, 3:46 PM CDTSevere Thunderstorm WarningOUNEllis44 min
May 6, 4:06 PM CDTSevere Thunderstorm WarningOUNRoger Mills39 min
May 6, 4:24 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon51 min
May 6, 4:31 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward44 min
May 6, 4:44 PM CDTSevere Thunderstorm WarningOUNRoger Mills31 min
May 6, 5:06 PM CDTFlood WatchOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more25 hr
May 6, 5:12 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon63 min
May 6, 5:42 PM CDTSevere Thunderstorm WarningOUNBeckham63 min
May 6, 6:11 PM CDTSevere Thunderstorm WarningOUNBeckham, Harmon49 min
May 6, 6:19 PM CDTSevere Thunderstorm WarningOUNCuster41 min
May 6, 6:30 PM CDTSevere Thunderstorm WarningOUNEllis30 min
May 6, 6:54 PM CDTSevere Thunderstorm WarningOUNBeckham, Washita51 min

Nearby

Tornado Warnings in Oklahoma, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.